# SDR AALA2009030700560

- Difficulty date: March 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- Aircraft time: 44,189 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT SIGN.
